# SDR CA010725023

- Difficulty date: July 3, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Bell 206L
- Aircraft time: 7,076 hours
- Engine: Allsn 250C20R2
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Fitting
- Part number: 206031329003
- Condition: Cracked
- Location: Tail Boom
- Component: Aft Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE FITTING HAD TO BE REPLACED DUE TO CRACK. IT APPEARS TO HAVE CRACKED DUE TO INCORRECT INSTALLATION. THERE WAS A 100 INCH GAP BETWEEN THE LONGERON AND THE FITTING AND THIS PLACED THE FITTING UNDER STRESS. THE FITTING WAS REPLACED BY A NEW PART WITH CARE TAKEN TO ENSURE NO GAP WAS PRESENT ON THE NEW PART INSTALLATION.
